Rotational embeddings in E-4 with pointwise 1-type gauss map

ARSLAN K., Bayram B. K. , BULCA B., Kim Y. H. , MURATHAN C., Ozturk G.

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.3, pp.493-499, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.3906/mat-0910-59
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.493-499
  • Keywords: Rotation surface, gauss map, finite type, Pointwise 1-type, RULED SURFACES, SPACE
  • Bursa Uludag University Affiliated: Yes


In the present article we study the rotational embedded surfaces in E-4. The rotational embedded surface was first studied by G. Ganchev and V. Milousheva as a surface in E-4. The Otsuki (non-round) sphere in E-4 is one of the special examples of this surface. Finally, we give necessary and sufficient conditions for the flat Ganchev-Milousheva rotational surface to have pointwise 1-type Gauss map.